# SDR SWAA2014060928835

- Difficulty date: June 4, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 4,169 hours, 1,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMER EXIT SIGN LIGHT ASSEMBLY LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
